Metrics

From
Spherical Harmonic on a Four Sphere by Shabir Ahmad Akhoon, Ashaq Hussain Sofi, Anil Maini and Asloob Ahmad Rather Applied Mathematics and Physics. 2014, 2(5), 157-160 doi:10.12691/amp-2-5-1
Views
9238
Html 8726
Abstract 512
24 October 2014 (publication date) through 07 December 2019 *
22.59 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3838
PDF2087
Epub583
XML862
PPT0
Figures162
Tables144
Export: 1335
RIS426
BibTex428
Endnote481
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com